Chalendar, I, Gallardo-Gutierrez, EA and Partington, JR (2015) Weighted composition operators on the Dirichlet space: boundedness and spectral properties. Mathematische Annalen, 363 (3). 1265 - 1279. ISSN 0025-5831
Abstract
Boundedness of weighted composition operators W u,φ acting on the classical Dirichlet space D as W u,φ f=u(f∘φ) is studied in terms of the multiplier space associated to the symbol φ , i.e., M(φ)={u∈D:W u,φ is bounded on D} . A prominent role is played by the multipliers of the Dirichlet space. As a consequence, the spectrum of W u,φ in D whenever φ is an automorphism of the unit disc is studied, extending a recent work of Hyvärinen et al. (J. Funct. Anal. 265:1749–1777, 2013) to the context of the Dirichlet space.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2015, Springer. This is an author produced version of a paper published in Mathematische Annalen. The final publication is available at Springer via http://dx.doi.org/10.1007/s00208-015-1195-y |
Keywords: | Dirichlet space; Weighted composition operator; Primary 47B38 |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 26 Aug 2015 10:07 |
Last Modified: | 25 Mar 2016 17:27 |
Published Version: | http://dx.doi.org/10.1007/s00208-015-1195-y |
Status: | Published |
Publisher: | Springer-Verlag |
Identification Number: | 10.1007/s00208-015-1195-y |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:85046 |